Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Global solutions to special Lagrangian equations


Author: Yu Yuan
Journal: Proc. Amer. Math. Soc. 134 (2006), 1355-1358
MSC (2000): Primary 35J60
Published electronically: October 6, 2005
MathSciNet review: 2199179
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that any global solution to the special Lagrangian equations with the phase larger than a critical value must be quadratic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35J60

Retrieve articles in all journals with MSC (2000): 35J60


Additional Information

Yu Yuan
Affiliation: Department of Mathematics, Box 354350, University of Washington, Seattle, Washington 98195
Email: yuan@math.washington.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08081-0
PII: S 0002-9939(05)08081-0
Received by editor(s): September 9, 2004
Received by editor(s) in revised form: November 29, 2004
Published electronically: October 6, 2005
Additional Notes: The author was partially supported by an NSF grant and a Sloan Research Fellowship. The author was a visiting fellow at the Australian National University while this work was done.
Communicated by: Jon G. Wolfson
Article copyright: © Copyright 2005 American Mathematical Society